# SDR HEEA954399

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 5260 · Entrance Stairs
- Part: Motor Assy
- Part number: FYLM735023
- Condition: Inoperative
- Location: Step
- Component: SYLC502281
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO ROD MOVEMENT.  VISUALLY INSPECTED BY THE ACCESSORY SHOP.  UNIT INOPERATIVE.  REMOVED MOTOR FROM UNIT AND BENCH CHECKED.  DEAD SPOT ON ARMATURE.
